# SDR CA020820001

- Difficulty date: August 5, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2710 · Aileron Control System
- Part: Mixer Box
- Part number: 600911915153
- Condition: Contaminated
- Location: Ailerons
- Part time: 12,272 hours, 12,421 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE EN-ROUTE AT 29,000 FT,  THE FLIGHT CREW EXPERIENCED AILERON CONTROL LOCKUP.  A/P TRIM CAUTION MSG. AIRCRAFT DESCENDED TO 15,000 FT FOR 5 MIN. CONTROL RETURNED.  AIRCRAFT CONTINUED TO DESTINATION WITHOUT INCIDENT. AIRCRAFT TOOK OFF IN HEAVY RAIN AND STANDING WATER ON THE RUNWAY. MORE INFO TO FOLLOW WHEN AVAILABLE.AILERON CONTROL SYSTEM WAS INSPECTED. FOUND THAT THE LT AND RT AILERON MIXER ASSY. HAD A SMALL AMOUNT OF ROTATIONAL RESISTANCE  . BOTH LT AND RT AILERON MIXER ASSY WERE REPLACED. AIRCRAFT RETURNED TO SERVICE.
